# SDR ASAA2015050911652

- Difficulty date: May 9, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 5,195 hours, 1,707 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2735
- Condition: Faulted
- Location: Fuel Qty
- Part time: 25,495 hours, 8,042 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATOR INTERMITTENT.  ACFT GROUNDED. FQIS LOGS PROCESSOR FAULT 28-41309 CONTROLLER QTY SEVERAL TIMES EACH FLIGHT FOR SEVERAL LEGS. REF FIM TASK 28-41-TASK 808.  REPLACED FUEL QTY PROCESSOR UNIT.  RESET C/B'S AND OPS TESTED GOOD, REF MM 28-41-81. GROUND VERIFICATION GOOD.
